# SDR 95FDEA01184

- Difficulty date: August 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N489FE
- Make and model: Boeing 727227
- Aircraft serial: 21492
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3
- Condition: Corroded
- Location: Bs 480-500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 480-500 STR 28R-26R.  THERE ARE DEEP GOUGES, DENTS AND A SMALL BULGE ON EXTERIOR SKIN.  REPAIRED CORRODED SKIN AT BS 496, RBL 7 PER FEDEX SRM 53-30-5.
